# SDR IPXA2017072419696

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,553 hours, 7,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory Mirror
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY MIRROR AUX LIGHT INOPERATIVE.  REPLACED THE LAMPS LAVATORY MIRROR LIGHT IAW AMM  33-51-21-0401. OPS CHECKED GOOD.
